You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Density in the Light of Probability Theory-III
E. M. Paul
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 25, No. 3 (Sep., 1963), pp. 273-280
Published by: Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25049274
Page Count: 8
Preview not available
Using magnification methods, we prove the Erdös-Wintner theorem on additive arithmetical functions having distributions, and obtain some generalizations of it. It is also shown that if each of a finite collection of additive functions has a distribution, they have a joint distribution in the sense of logarithmic density.
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002) © 1963 Indian Statistical Institute